Stopped duromine. extreme fatigue out of nowhere

Discussion in 'Side-Effects of Duromine' started by serene123, Mar 3, 2014.

  1. serene123

    serene123 New Member
    Registered

    Joined:
    Nov 26, 2013
    Messages:
    21
    Likes Received:
    5
    anyone stopped duromine n experience extreme fatigue? i stopped for a week..and i got so tired nomatter how full my sleep is..isit a withdrawal symptoms?...i got bit of depression as well..it jus comes..my mood feels so heavy ....
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hi Serene,
    Maybe it's a withdrawal, everybody is different. Don't forget - your body used to get extreme energy during the therapy, now it doesn't so... Or, it is just the lack of vitamins in your body so you need more. Have you exercised since then? Because if your physical activity was high then, and now it's not - another reason your body feels depressed. This I know from myself. Try some yoga or zumba classes.
    Take care, darling!:)
     
    serene123 likes this.
  3. serene123

    serene123 New Member
    Registered

    Joined:
    Nov 26, 2013
    Messages:
    21
    Likes Received:
    5
  4. LollyTerror

    LollyTerror Member
    Registered

    Joined:
    Oct 8, 2014
    Messages:
    46
    Likes Received:
    19
    A huge come down is my biggest fear. I'm 2/3 of the way through my pills, but have only lost half the weight I wanted to. My weight has plateaued the past couple of weeks despite daily exercise. I'm worried I will lose all the extra energy I have now, when the pills run out next month.
     
  5. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Then don't stop exercising. I found that exercises would keep my energy stable. Hard though, but it's all about habit.
     
  6. LollyTerror

    LollyTerror Member
    Registered

    Joined:
    Oct 8, 2014
    Messages:
    46
    Likes Received:
    19
    I always exercised most days before I started the D, but I also felt tired constantly. If it was a day I didn't have to go to work I would often have a 2 hour nanna nap in the afternoon and would also sleep 9-11 hrs a night. I have a lot more energy and alertness with D and that's why I'm worried about what happens when the pills stop.
    Has anyone here got experiences with changing energy levels to share?
     
  7. Rosie C

    Rosie C Member
    Registered

    Joined:
    Sep 22, 2014
    Messages:
    47
    Likes Received:
    36
    The come down is a bit of a concern. Just a thought, but has anyone considered using the last 10 tablets of their (1-3 month) course to ween themselves off?
    As in; once you hit the final 10 tablets - taking 1 one day, then missing out the second day, taking 1 the third day and another day off the 4th. Then perhaps waiting 2 days in between for the last 3 tablets?

    Might be good for the 'come down'. But also to test and work on your new solo restraint with a bit of help still?

    Anyway - just a thought.
     
    fay and Booty like this.
Loading...